# SDR DALA2023092007746

- Difficulty date: September 18, 2023
- Submitted: September 20, 2023
- Operation: Air carrier
- Aircraft: N669DN
- Make and model: Boeing 757232
- Aircraft serial: 25142
- Aircraft time: 96,487 hours, 44,101 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 0669 EXISTING REPAIR WAS FOUND IN THE INSPECTION AREA AT STA 1460 BTW S-26 AND S-27. CORRECTIVE ACTION: SUMMARY OF NRC 00193 PERMANENT REPAIR ON FRAME AT STA 1460 BTW S -26LH AND S-27LH WAS PERFORMED PER PRI NO. 611397-14 AND ERA NO. 611397-14. (2976192)
